# SDR USAA050806

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - INTERCOSTAL, 2 INCHES X 1 INCH, DENT, STR 25L BETWEEN FRAMES 440 AND 420.  FABRICATED AND INSTALLED NEW INTERCOSTAL IAW DRWG.  (K)
